Ukrainian Mathematical Journal

, Volume 55, Issue 5, pp 761–772 | Cite as

On One Problem of the Investigation of Global Solutions of Linear Differential Equations with Deviating Argument

  • A. M. Samoilenko

Abstract

We present conditions under which global solutions of linear systems of differential equations with deviating argument are solutions of ordinary differential equations.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Yu. A. Ryabov, “Application of the Lyapunov – Poincaré method of small parameter in the theory of systems with delay,” Inzh. Zh., 1, Issue 2, 3–15 (1961).Google Scholar
  2. 2.
    R. Driver, “On Ryabov's asymptotic characterization of the solutions of quasi-linear differential equations with small delays,” SIAM Rev., 10, No. 3, 329–341 (1968).Google Scholar
  3. 3.
    A. D. Myshkis, Linear Differential Equations with Retarded Argument [in Russian], Nauka, Moscow (1972).Google Scholar
  4. 4.
    J. Hale, Theory of Functional Differential Equations, Springer, New York (1977).Google Scholar
  5. 5.
    E. Winston, “The global existence of solutions of delay differential equations,” J. Different. Equat., 10, 392–402 (1971).Google Scholar
  6. 6.
    Y. Li and Y. Q. Li, “Basic theory, exponential estimates and global existence: uniqueness of solutions for a class of singular linear functional-differential equations with delay,” Kyungpook Math. J., 37, No. 1, 27–36 (1997).Google Scholar
  7. 7.
    S. K. Ntouyas and P. C. Tsamatos, “Global existence for semilinear evolution of integro-differential equations with delay and nonlocal conditions,” App. Anal., 64, No. 1, 2, 99–105 (1997).Google Scholar
  8. 8.
    G. S. Ladde and B. G. Pachpatte, “Existence theorems for class of functional-differential systems,” J. Math. Anal. Appl., 90, No. 2, 381–392 (1982).Google Scholar
  9. 9.
    V. I. Fodchuk, “Integral manifolds for nonlinear differential equations with retarded argument,” Ukr. Mat. Zh., 21, No. 5, 627–639 (1969).Google Scholar
  10. 10.
    Yu. A. Mitropol'skii and D. I. Martynyuk, Periodic and Quasiperiodic Oscillations of Systems with Delay [in Russian], Vyshcha Shkola, Kiev (1979).Google Scholar
  11. 11.
    Yu. A. Mitropolsky A. M. Samoilenko, and D. I. Martynyuk, Systems of Evolution Equations with Periodic and Quasiperiodic Coefficients, Kluwer, Dordrecht (1993).Google Scholar
  12. 12.
    I. M. Cherevko, “On the asymptotics of integral manifolds of singularly perturbed systems with delay,” Ukr. Mat. Zh., 51, No. 8, 1105–1111 (1999).Google Scholar
  13. 13.
    I. I. Klevchuk, “Homoclinic points for a singularly perturbed system of differential equations with delay,” Ukr. Mat. Zh., 54, No. 4, 563–567 (2002).Google Scholar

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • A. M. Samoilenko
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations